EconPapers    
Economics at your fingertips  
 

A Demand Theory for Number of Trips in a Random Utility Model of Recreation

George Parsons and Kealy Mary Jo

Journal of Environmental Economics and Management, 1995, vol. 29, issue 3, 357-367

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (29)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0095-0696(85)71052-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:29:y:1995:i:3:p:357-367

Access Statistics for this article

Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates

More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jeeman:v:29:y:1995:i:3:p:357-367